On the differential equations of Hill in the theory of the motion of the Moon

J. F. Steffensen Cepenhagen

TBD mathscidoc:1701.331105

Acta Mathematica, 93, (1), 169-177, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 106 downloads ] [ 0 comments ]
@inproceedings{j.1955on,
  title={On the differential equations of Hill in the theory of the motion of the Moon},
  author={J. F. Steffensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142483780814},
  booktitle={Acta Mathematica},
  volume={93},
  number={1},
  pages={169-177},
  year={1955},
}
J. F. Steffensen. On the differential equations of Hill in the theory of the motion of the Moon. 1955. Vol. 93. In Acta Mathematica. pp.169-177. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142483780814.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved